Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Sensation Of Legs And Knees

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started... Read more »

BURNING SENSATIONS

I initially found out i had syphilis in conjunction with my hiv... probably had syphilis for... Read more »
Articles
AIDS InfoNet

Stavudine (Zerit)

...and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
U.S. Centers for Disease Control and Prevention

Gonorrhea

...symptoms that appear two to five days after infection; symptoms can take as long as 30 days to appear. Symptoms and signs include a burning sensation when urinating, or a white, yellow, or green discharge from the penis. Sometimes men with... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...and vegetable skins. Over the counter or prescription drugs may also be used to relieve gas. Heartburn (acid reflux) causes a burning sensation in your chest. It has nothing to do with your heart! It can happen when your stomach acid backs up... Read more »
Connect With Others

Worried out of my mind! Please Help!

Posted by TC123, 2 Replies
...which lasted until day 5. Sore throat remained, but no fever at all (still havent had one). On day 5, I started experiencing a burning sensation when urinating, had diarrhea, and had both cold sweats and hot flashes at night. The sore throat... Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »

it looks like HIV finally got me

Posted by uglyduck, 4 Replies
...way to obvious. 2 or 3 weeks post exposure Joint Paints (knees, wrists, pelvis, legs, arms, toes and fingers) Back Pain (Burning Sensation -> my back got really hot) Decrease in appetite Weight Loss (10 lbs) 4 weeks post exposure ... Read more »

Please help

Posted by Anonymous, 1 Reply
Hello everyone, I was just wondering has anyone heard of Stress or Anxiety causing Neuropathy type symptoms? I have had all kinds of medical tests done with everything coming back normal or negative. The Neurologist is giving up on me so now I... Read more »